MathSciNet Relay Station
MathSciNet bibliographic data
MR2165390 (2006d:03081) 03E15
Louveau, Alain; Rosendal, Christian Complete analytic equivalence relations. Trans. Amer. Math. Soc. 357 (2005), no. 12, 4839–4866 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement